Advertisement

Siberian Mathematical Journal

, Volume 18, Issue 2, pp 257–264 | Cite as

Meager and universal regressive isols

  • V. L. Mikheev
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    E. Ellentuck, “On degrees of universal regressive isols,” Math. Scand.,32, No. 2, 145–164 (1973).Google Scholar
  2. 2.
    E. Ellentuck, “Universal isols,” Math. Z.,98, No. 1, 1–8 (1967).Google Scholar
  3. 3.
    J. Gersting, “Infinite series of T-regressive isols,” Notre Dame J. Formal Logic,14, No. 4, 519–526 (1973).Google Scholar
  4. 4.
    J. Gersting, “A rate of growth criterion for universality of regressive isols,” Pac. J. Math.,31, No. 3, 669–677 (1969).Google Scholar
  5. 5.
    J. Barback, “Universal regressive isols,” Proc. Am. Math. Soc.,36, No. 2, 549–551 (1972).Google Scholar
  6. 6.
    M. Hassett, “A note on regressive isols,” Math. Z.,97, No. 5, 425–426 (1967).Google Scholar
  7. 7.
    J. C. E. Dekker, “The minimum of two regressive isols,” Math. Z.,83, No. 4, 345–366 (1964).Google Scholar
  8. 8.
    F. Sansone, “A mapping of regressive isols,” Illinois J. Math.,9, No. 4, 726–735 (1965).Google Scholar
  9. 9.
    J. C. E. Dekker and J. Myhill, Recursive Equivalence Types, Univ. of California Press, Berkeley-Los Angeles (1960).Google Scholar
  10. 10.
    J. Barback, “Two notes on regressive isols,” Pac. J. Math.,16, No. 3, 407–420 (1966).Google Scholar
  11. 11.
    A. Nerode, “Extensions to isols,” Ann. Math.,73, No. 2, 362–403 (1961).Google Scholar
  12. 12.
    E. Ellentuck, “On the form of functions which preserve regressive isols,” Composition Math.,26, No. 3, 283–302 (1973).Google Scholar
  13. 13.
    H. Rogers, Jr., Theory of Recursive Functions and Effective Computability, McGraw-Hill, New York (1967).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • V. L. Mikheev

There are no affiliations available

Personalised recommendations